A Class of Lorentzian alpha-Sasakian Manifolds


Yildiz A., Turan M., MURATHAN C.

KYUNGPOOK MATHEMATICAL JOURNAL, vol.49, no.4, pp.789-799, 2009 (ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 49 Issue: 4
  • Publication Date: 2009
  • Doi Number: 10.5666/kmj.2009.49.4.789
  • Journal Name: KYUNGPOOK MATHEMATICAL JOURNAL
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus
  • Page Numbers: pp.789-799
  • Keywords: The Weyl conformal curvature tensor, the conharmoic curvature tensor, the projective curvature tensor, the concircular curvature tensor, Trans-Sasakian manifolds, Lorentzian alpha-Sasakian manifolds
  • Bursa Uludag University Affiliated: Yes

Abstract

In this study we consider phi-conformally flat, phi-conharmonically flat, phi-projectively flat and f concircularly flat Lorentzian alpha-Sasakian manifolds. In all cases, we get the manifold will be an eta-Einstein manifold.